# SDR AALA20141119015

- Difficulty date: November 19, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 65,128 hours, 22,378 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: UNKOWN
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE EICAS MESSAGE CAME ON WHILE RETRACTING THE FLAPS,  FLAPS WERE BETWEEN UP & 1.   DECLARED AN EMERGENCY, RETURNED & LANDED WITHOUT FURTHER INCIDENTS.   ACCOMPLISHED THE  INSPECTION CHECK IAW AMM 27-81-18-6.  REMOVED AND REPLACED THE NR 3 SLAT OUTBOARD ROTARY ACTUATOR, NR 5 SLAT INBOARD ROTARY ACTUATOR AND NR 6 SLAT OUTBOARD ROTARY ACTUATOR IAW AMM 27-81-18. SYSTEM CHECKS NORMAL.
